# SDR A6WA201543183

- Difficulty date: October 27, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 31,717 hours, 30,218 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 601R35005
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER FUSELAGE SKIN AREA FS 586 TO 600, BETWEEN STRINGER 21R & 26R IS DENTED & HAS PARTIALLY BLENDED GOUGES.
